MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 620-0221510-01
Medical Device Problem Codes Intermittent Loss of Power (4016); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unkown), the device inappropriately shut down.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unkown), the device restart/reboot itself multiple times.
 
Additional Manufacturer Narrative
Justification for no udi, information was not provided and is unknown ; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
This supplemental report is reporting the evaluation of the device and correcting information submitted on the initial report.Please reference b5, d1, d4 and h6: event description, brand name, model #, serial #, primary udi #, and medical device problem code the device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench handling, defib function cycling, all functional testing and power cycling with battery and aux separately and together without duplicating the report.The monitor board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
+1(978)421-9552
MDR Report Key50072065
Report Number1220908-2026-02822
Device Sequence Number10361679
Product Code MKJ
UDI-Device Identifier00847946018740
UDI-Public(01)00847946018740
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-0221510-01
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown